# SDR AALA20170401002

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 11,591 hours, 2,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81361
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BROKEN EMERGENCY LIGHT COVER AT BOTTOM OF L-1 DOOR. REPLACED EXIT LIGHT COVER, FLOOR PROXIMITY EMERGENCY ESCAPE PATH SIGN, PER AMM 33-51-13. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
